| Catalog Number |
V041113000000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.Investigation results: siroforce no.(b)(4).Provided accessories: charging unit measurement cable no file clips delivered.Diagnosis: no fault found.Repair report: the device has been tested, no fault found.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.
Event or Problem Description
In this event it is reported that a raypex 6 device malfunctioned, gave incorrect measurements.The outcome of this event is unknown as of this mdr.Further information requested.